# SDR CALA2025081207620

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,059 hours, 26,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE HAS EXCESS MATERIAL HANGING OUT INSPECTED THE SLIDE IAW AMM26-66-01.  MAINTENANCE AND ENGINERING BULLETIN. FOUND SLIDE TO BE WITHING LIMITS.
